The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (128 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 819–824
DOI: 10.4171/ZAA/1225

Published online: 2004-12-31

On the Cauchy Problem for Systems Containing Locally Explicit Equations

Irina N. Pryadko[1]

(1) University of Voronezh, Russian Federation

We consider so-called locally explicit equations involving nonlinear differentials. Such equations are characterized by certain continuity and semigroup properties of the corresponding quasiflow and arise typically in the mathematical modelling of non-smooth mechanical and physical systems. Under some natural hypotheses, we prove the local solvability of the corresponding Cauchy problem by applying Schauder's fixed point principle to a suitable equivalent integral equation. Afterwards, we illustrate the abstract existence result by means of an application to an automatic regulation system involving a hysteresis element of stop type.

Keywords: Locally explicit equation, Cauchy problem, quasiflow, semigroup property, local solvability, hysteresis nonlinearity, non-smooth mechanical system

Pryadko Irina: On the Cauchy Problem for Systems Containing Locally Explicit Equations. Z. Anal. Anwend. 23 (2004), 819-824. doi: 10.4171/ZAA/1225